MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LEVEEN SUPERSLIM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION LEVEEN SUPERSLIM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 36705
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event approximated since unknown.
 
Event or Problem Description
It was reported that the coating on the tip of the needle was deformed during preparation for a radiofrequency ablation procedure.During preparation of the leveen superslim needle electrode; the coating on the tip of the needle was deformed.The procedure was completed with another of the same device.No patient complications were reported.
 
Additional Manufacturer Narrative
Date of event approximated since unknown.Device evaluated by mfr: the unit returned has an unknown cover in the tip, as part of overall visual revision.The returned device matches with upn provided by the customer.One rf probe was returned for analysis.No visual damages were observed on the electrode, handle, cannula and the insulated area.The insulation coating was not damaged.A foreign matter was observed adhered to the needle tip.A functional evaluation extended and retracted the tines without resistance.The tines were evenly spaced and undamaged.Foreign matters were also observed adhered to the tines.
 
Event or Problem Description

Brand Name
LEVEEN SUPERSLIM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8565131
Report Number2134265-2019-04449
Device Sequence Number2207548
Product Code GEI
UDI-Device Identifier08714729441717
UDI-Public08714729441717
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K113092
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/13/2021
Device Model Number36705
Device Catalogue Number36705
Device Lot Number0023086983
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2019
Initial Date Received by Manufacturer 04/10/2019
Supplement Date Received by Manufacturer06/26/2019
Initial Report FDA Received Date04/30/2019
Supplement Report FDA Received Date07/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1